Existence of a global attractor for the plate equation with a critical exponent in an unbounded domain


Khanmamedov A.

APPLIED MATHEMATICS LETTERS, vol.18, no.7, pp.827-832, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 7
  • Publication Date: 2005
  • Doi Number: 10.1016/j.aml.2004.08.013
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.827-832

Abstract

In this work, we study the asymptotic behavior of solutions for the plate equation with a critical exponent in R-n. We prove the existence of a global attractor in W-2(2)(R-n) x L-2(R-n). (c) 2005 Elsevier Ltd. All rights reserved.